# SDR MALA030211

- Difficulty date: March 27, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Tailpipe Hot
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT 3082, RT TAILPIPE HOT LIGHT CAME ON.  FOLLOWED QRH TURNED OFF BLEED.  RIGHT TAILPIPE HOT LIGHT WENT OUT AND BACK ON 3 TIMES.  THEN OUT FOR GOOD.  NO OTHER ABNORMAL ENGINE INDICATIONS.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED ALL THREE TAILPIPE SENSORS P/N 17343-62-450.  OPS CHECKS GOOD IAW AMM 26-12-05-2.
